Questions and Answers from Hypertension Lecture

Questions and Answers from Hypertension Lecture - Following...

Info iconThis preview shows pages 1–5. Sign up to view the full content.

View Full Document Right Arrow Icon
Questions and Answers from Hypertension Lecture
Background image of page 1

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full DocumentRight Arrow Icon
2 During a health fair, the nurse evaluates several clients. Which of these clients would be the highest priority to be referred to their physician or nurse practitioner? a. A 50-year-old female client with a blood pressure of 139 / 88. b. A 60-year-old- male client with a B/P of 130/94 c. A 70-year-old client with a pulse of 54 taking a. A 75-year-old client who is having difficulty hearing high pitch sounds. Answer c Copyright ICAN Publishing, Inc.
Background image of page 2
A client with a history of hypertension is taking a variety of medications at home. In teaching the client about the blood pressure lowering effects of the medications, which ones should be included? (Select all that apply) a. clonidine (Catapress) b. clopidogrel (Plavix) c. lisinopril (Zestril) d. diltiazem (Cardizem) e. atenolol (Tenormin) Answer a, c, d, e 3 Copyright ICAN Publishing, Inc.
Background image of page 3

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full DocumentRight Arrow Icon
Background image of page 4
Background image of page 5
This is the end of the preview. Sign up to access the rest of the document.

Unformatted text preview: Following report, which client should the nurse see first? • a. A 51 year old female with B/P of 143/90. • b. A 70 year old who is complaining of blurry vision and a severe headache. • c. A 65 year old male with a B/P of 165/95. • d. A 80 year old who complains of some dizziness when getting up in the morning. • Answer b 4 Copyright ICAN Publishing, Inc. 5 apply.) 1. Educate the elderly client to change positions and rise slowly when taking verapamil (Calan). 2. Instruct the elderly client to use handrails or walkers to prevent falls from dizziness. 3. Due to the physiological changes with the elderly, the risk for adverse side effects and drug/drug interactions increases. 4. Review the importance of taking numerous medications to assist with decreasing the blood pressure. 1. 1, 2 and 3 2. 1, 3 and 4 Copyright ICAN Publishing, Inc....
View Full Document

This note was uploaded on 02/15/2011 for the course NURS 412 taught by Professor Williams during the Spring '11 term at South Carolina.

Page1 / 5

Questions and Answers from Hypertension Lecture - Following...

This preview shows document pages 1 - 5. Sign up to view the full document.

View Full Document Right Arrow Icon
Ask a homework question - tutors are online